# SDR AALA202510162262

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 40,308 hours, 16,624 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00019975
- Condition: Faulted
- Location: Zone 100
- Part time: 40,307 hours, 16,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE FLIGHT ATTENDANT PANEL DISPLAYS MESSAGES FOR THE 3L AND 3R DOOR PRESSURE TO BE CHECKED. MAINTENANCE FOUND DEU B TO BE FAULTY AND REPLACED IT PER AMM 23-73-47. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
